# SDR FDEA201011054260

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC150523716
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 48 HAS CORROSION ON UPPER SURFACE AT BS 365.  REMOVED CORROSION ON SEAT TRACK SUPPORT AFTER BLEND OUT OF LIMITS IAW SRM 53-  00-52 FIG 101 DETAIL VII. ORIGINAL MAT .080" AFTER REWORK .48" EXCEEDS. REMOVED SEAT   TRACK SUPPORT IAW SRM 51-40-02. FABRICTED NEW SEAT TRACK SUPPORT P/N BAC 1505-  237/16 BATCH NR 1895840, IAW 51-01-01. INSTALLED SEAT TRACK SUPPORT IAW SRM 51-40-02.  MAJOR REPAIR
